# SDR CA080205004

- Difficulty date: February 1, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 628 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 427034851103
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 631 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R GEARBOX SUPPORT CAST SURFACE FOUND CRACKED AT LWR FWD LEG, ATTACHMENT POINT FOR THE VERTICAL FIN. (TC NR 20080205004)
